# SDR SWAA2017072715322

- Difficulty date: June 26, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737790
- Aircraft serial: 29361
- Aircraft time: 37,332 hours, 24,709 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER INTERIOR, HSS 92.70, FORWARD VERTICAL STIFFENER LOWER AREA CRACKED.  REPAIRED THE STIFFENER IAW SRM.
